i have have moderate anxiety and my friend gave me one of his buspar (bar with 3 10's on the back with M B4 on the front) split it in half and took it. 10 minutes later i just didnt feel good at all. Felt like i was going to pass out constantly, was out of breath, and my heart was pumping pretty good. also had these twitches where my whole body would just slightly jerk at once and each time that happened i felt like i was going to pass out. I did the exact same thing the next 2 days and the same thing happened. i find myself basically waiting for the drug to wear off because i'm afraid of what would happen if i passed out. Am I having a allergic reaction to this medicine, or just experiencing bad side effects?
Hi awebby, my first response is... never... ever.. take a prescription drug that was not specifically prescribed for you. Buspar is for certain conditions, and also can have reactions to other medications you might take. The Buspar should not take too long to wear off, but you should not be taking it. Please check with your physician for what drug you should take for your anxiety, and only take what they prescribe for you. And... shame on your friend for giving it to you. Buspar is not a drug that should be taken lightly. I hope you are OK. StarGlitter
I am on Buspar 10 mg 2x day for anxiety. I have the slight jerking since being on it, but no symptom of passing out. It could be a allergic reaction or bad side effects. Buspar for me tends to up the anxiety for about a half hour before kicking in to a more calming state. Could be you went from it creating anxiety to a full on panic attack? There is a saying 'Do Not Take Meds that Belong to Someone Else'. It might be a good idea to go see a doc for your moderate anxiety and not self-prescribe. Anxiety can be managed with the right diagnosis and if need be, the right meds. Hope you feel better soon :)
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2011 • 7 answers
Posted 1 May 2011 • 1 answer
Posted 14 Oct 2011 • 2 answers
Posted 15 Nov 2013 • 3 answers
Posted 28 Oct 2016 • 1 answer